# SDR SWAA022881

- Difficulty date: December 7, 2002
- Submitted: December 13, 2002
- Operation: Air carrier
- Aircraft: 096SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 23055
- Aircraft time: 61,818 hours, 66,533 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6546568
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 CHECK, FOUND BS 1016 BULKHEAD CRACKED (2 EA) AT STR 11 AND STR 13 POSITIONS RADIATING FROM RIVETS AT THE PERIPHERY OF THE PRESS PLUG.  REPAIRED BULKHEAD PER SWA EA.
